# SDR BJNA040501

- Difficulty date: May 3, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALK AROUND CHECK, AN AISLE EMERGENCY EXIT SIGN WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CARTRIDGE PER BOEING MM 33-51-81, SYSTEM NOW CHECKS NORMAL.  (M)
